American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ilijas Farah and Slawomir Solecki. Two $F_{\sigma\delta}$ ideals. Proc. Amer. Math. Soc. 131 (2003) 1971-1975. MR 1955288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rod Downey and Carl G. Jockusch. Every low Boolean algebra is isomorphic to a recursive one . Proc. Amer. Math. Soc. 122 (1994) 871-880. MR 1203984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seok-Zun Song. Linear operators that preserve column rank of Boolean matrices . Proc. Amer. Math. Soc. 119 (1993) 1085-1088. MR 1184086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ireneusz Recław. Restrictions to continuous functions and Boolean algebras . Proc. Amer. Math. Soc. 118 (1993) 791-796. MR 1152289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Argyros, M. Lambrou and W. E. Longstaff. Atomic Boolean subspace lattices and applications to the theory of bases. Memoirs of the AMS 91 (1991) MR 1052372.
Book volume table of contents   

[7] Carlos C. Huerta. Measure requirements on distributive lattices for Boolean algebras and topological applications . Proc. Amer. Math. Soc. 106 (1989) 307-308. MR 937013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maxim R. Burke. Weakly dense subsets of the measure algebra . Proc. Amer. Math. Soc. 106 (1989) 867-874. MR 961402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Andréka. Boolean reducts of relation and cylindric algebras and the cube problem . Proc. Amer. Math. Soc. 100 (1987) 148-153. MR 883419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Judy Roitman. Height and width of superatomic Boolean algebras . Proc. Amer. Math. Soc. 94 (1985) 9-14. MR 781045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roger Maddux. Some varieties containing relation algebras . Trans. Amer. Math. Soc. 272 (1982) 501-526. MR 662049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Lawrence. Boolean powers of groups . Proc. Amer. Math. Soc. 82 (1981) 512-516. MR 614869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth Hickin and J. M. Plotkin. Boolean powers: direct decomposition and isomorphism types . Trans. Amer. Math. Soc. 265 (1981) 607-621. MR 610969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. S. Lambrou. Erratum to: ``Semisimple completely distributive lattices are Boolean algebras'' (Proc. Amer. Math. Soc. {\bf 68} (1978), no. 2, 217--219) . Proc. Amer. Math. Soc. 73 (1979) 405. MR 518529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James Loats and Matatyahu Rubin. Boolean algebras without nontrivial onto endomorphisms exist in every uncountable cardinality . Proc. Amer. Math. Soc. 72 (1978) 346-351. MR 507336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1